# SDR UIEA2018071601478

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,259 hours, 15,409 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNABLE TO SELECT RADAR DISPLAY ON F/O DISPLAY. PERFORMED OPS CHECK AT WX RADAR, WEATHER RADAR DISPLAYED ON BOTH CAPT AND F/O DISPLAY NO DEFECTS NOTED AT THIS TIME AS PER AMM 34-43-00.
